Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Trying to conceive, on follicular study. Stress causes less erection. Suggest medication to release sperm for IUI?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 539 Questions
Question
I m an Asian Male, 33 years old married for 3 years. Since 2 years, as my wife & I were trying to conceive. In the first two years, there were no problem at all. Nowadays, My wife undergoes follicular study and during the ovulation period, when our doctor asks to go for IUI, I could not instantly get sexual mood and get my penis erection and get sperm (for IUI) due to tension and pressure. PLEASE recommend any TABLET (with no side effects) available in INDIAN MEDICAL SHOPS that could INSTANTLY increase my sexual desire and create sexual mood and also maintains penis erection for sometime and release sperm for IUI.
Posted Sat, 28 Apr 2012 in Sexual Problems
 
 
Answered by Dr. Sujeet N Charugulla 2 hours later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

There is no drug, I am afraid, licensed in medicine that increases mental component of increasing sexual desire. Drugs are only used for maintaining an erection once after it has been attained. All the over the counter herbal and other hundreds of preparations are not approved by licensing authority and would not be recommended rationally by any allopathic doctor.

I would suggest you to relax and spend adequate time with your wife and believe in "intimacy" rather than depending on drug for your case, assuming your sperm health is normal. Drugs come into picture lot later.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions. Please accept my answer in case you have no follow up queries.

Sincerely,

Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
 
Follow-up: Trying to conceive, on follicular study. Stress causes less erection. Suggest medication to release sperm for IUI? 31 minutes later
Sir, you have mentioned that 'Drugs are only used for maintaining an erection once after it has been attained.' Could you please suggest a tablet/medicine to resolve my problem/issue. Sperm count are normal and other things being normal for me. I have heard tablets such as ManForce etc. in the internet. As any such medicines for sex has side effects, and as I am aware of it, I will not use it regularly. Only under atmost necessity I shall use it.
 
 
Answered by Dr. Sujeet N Charugulla 27 minutes later
Thanks for the reply.

I can see that you are well informed person medically, which is good.

Drugs like Manforce contains Sildenafil which is used in erectile dysfunction. But, as this is a prescription medicine, you would need to consult your physician to get this drug prescribed which can be done only after physical examination.

I would suggest you not to use any drug even if medical store would give you without prescription. That is not ideally correct. Follow the advise I wrote for you earlier.

I hope, this answers your query. Please accept my answer in case you have no follow up queries.

Wish you good health.

Sincerely,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor